Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, OH

August 9, 2012Franklin County, Indiana

NWS Wilmington, OH issued this special weather statement at Aug 9, 2012, 6:05 AM EDT for Franklin County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2012, 6:05 AM EDT (10:05 UTC)
Expired
Aug 9, 2012, 6:30 AM EDT
In force
25 min
Issued by
NWS Wilmington, OH

County Franklin County, IN

The radar

The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
2252 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WWUS81 KILN 091005
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 AM EDT THU AUG 9 2012

INZ058-059-066-091030-
UNION IN-FRANKLIN IN-FAYETTE IN-
605 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE...NORTHERN
FRANKLIN AND SOUTHWESTERN UNION COUNTIES THROUGH 630 AM EDT...

AT 606 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUENA
VISTA...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. 

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
FRANKLIN...SOUTHERN FAYETTE AND SOUTHWESTERN UNION COUNTIES...
INCLUDING HAMBURG...BUENA VISTA...ANDERSONVILLE...PEPPERTOWN...
LAUREL...COLUMBIA...METAMORA...ALPINE...DUNLAPSVILLE...MOUNDS STATE
RECREATION AREA...BLOOMING GROVE AND NULLTOWN.

LAT...LON 3967 8503 3946 8492 3935 8530 3956 8531

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 9, 4:28 AM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 9, 4:28 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
428 AM EDT THU AUG 9 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL BE STALLED OVER THE OHIO VALLEY FROM
SOUTHWEST TO NORTHEAST TODAY AND TONIGHT. SURFACE LOW PRESSURE
WILL RIDE ALONG THIS BOUNDARY TONIGHT AND STRENGTHEN AS AN
ENERGETIC UPPER LEVEL LOW CLOSES IN FROM THE NORTHWEST.
SIGNIFICANTLY COOLER AIR WILL BE PULLED IN ON THE NORTHWEST FLOW
AS THE SYSTEM SPINS OVER THE GREAT LAKES REGION FRIDAY AND EXIT
ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DIFFICULT FORECAST IS IN STORE FOR TODAY AS MODELS ARE ALL SHOWING
RAINFALL FOR ENTIRE CWA BUT IT WILL LIKELY TAKE UNTIL LATE IN THE
SOUTHEAST AND MUCH OF NORTHERN KENTUCKY BEFORE RAIN TAKES HOLD
HERE. DEFORMATION ZONE ALONG THE STALLED BOUNDARY APPEARS TO RUN
FROM LERI SW TO THE ST LOUIS AREA. AM NOT SEEING A TREMENDOUS
AMOUNT OF LOW LEVEL FORCING IN THE WARM SECTOR AHEAD OF THESE
STORMS. SPILLOVER CLOUD COVER SHOULD LIMIT THE AMOUNT OF DIURNAL
HEATING AND ASSOCIATED ENERGY AVAILABLE FOR THE STORMS TO TAP THIS
AFTERNOON AND EVENING. ALL THIS BEING SAID...DAMAGING WINDS WITH
THESE STORMS...AND INTERSECTING BOUNDARIES PRODUCING DEEP
CONVECTION COULD CREATE A THREAT FOR SEVERE WEATHER AT ALMOST ANY
TIME TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
FORECAST IS EVOLVING AS EXPECTED WITH A SHARPLY AMPLIFYING SURFACE
LOW THIS EVENING AND OVERNIGHT AS THE UPPER LOW STRENGTHENS WHILE
CROSSING EAST THROUGH THE LOWER GREAT LAKES. THE RESULTANT STORMS
ALONG THE SURFACE BOUNDARY WILL MOVE EAST WITH THE ONRUSH OF MUCH
COLDER AIR ON FRIDAY MORNING. HAVE LOWERED THE CHANCE OF RAIN
SIGNIFICANTLY AND QUICKLY WITH THE COMING OF DAYLIGHT ON FRIDAY.
WRAP AROUND SHOWERS ARE A POSSIBILITY WITH THIS SYSTEM...BUT WILL
LACK ANY DEPTH TO PRODUCE THUNDER AND I HAVE REMOVED THUNDER FROM
THE FORECAST BEYOND FRIDAY EVENING AND EXPECT IT WILL BE EVEN
EARLIER IN THE DAY THAT THE NECESSARY INGREDIENTS FOR DEEP
CONVECTION PULL TO THE NORTHEAST.

AN UNUSUALLY - AT LEAST FOR THIS SUMMER - COOL AIRMASS WILL BE
PULLED INTO THE REGION AS THE SYSTEM EXITS. HIGHS WILL BE HARD
PRESSED TO REACH TOO FAR INTO THE 70S ON FRIDAY WITH THE RAINFALL
AND COLD AIR. FRIDAY NIGHTS LOWS IN THE UPPER 50S WILL ALSO BE A
WELCOME RELIEF.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
CLOSED UPPER LOW PROGGED TO BE OVER LOWER MICHIGAN AT 12Z FRIDAY
WITH SURFACE LOW POSITIONED OVER LAKE ERIE. THIS SYSTEM WILL
GRADUALLY PUSH FURTHER NORTHEASTWARD INTO CANADA THROUGH THE FIRST
PART OF THE WEEKEND...LEAVING MAINLY DRY AND COOLER CONDITIONS IN
ITS WAKE. WENT ON THE COOL SIDE OF GUIDANCE FOR FRIDAY AS
CLOUDS... PRECIPITATION...AND NORTHERLY FLOW BEHIND A FRONTAL
BOUNDARY WILL KEEP TEMPERATURES DOWN. FORECASTED HIGHS FOR FRIDAY
RIGHT NOW ARE ABOUT 10 DEGREES BELOW NORMAL. BOTH THE 00Z AND 12Z
ECMWF RUNS HAVE BEEN A LITTLE QUICKER TO PUSH THE SYSTEM OUT OF
THE AREA THAN THE LATEST NAM/GFS...SO DECIDED TO KEEP JUST SLIGHT
POPS INTO SATURDAY FOR THE FAR NORTHEASTERN CWA.

EXPECT A GRADUAL CLEARING SATURDAY AFTERNOON INTO THE OVERNIGHT AS
THE LOW PUSHES AWAY. LOWS SATURDAY NIGHT WILL BE COOL AS HIGH
PRESSURE BUILDS INTO THE REGION. WINDS WILL BECOME MORE SOUTHERLY BY
SUNDAY THE HIGH DRIFTS EAST OF THE REGION. THIS WILL BE THE START OF
A WARMING TREND THAT WILL CONTINUE THROUGH THE FIRST PART OF NEXT
WEEK WITH TEMPERATURES BACK IN THE 80S.

ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE
MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND
SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS
DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN
TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD
AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE
AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY
HIGH AT THIS TIME.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
AREA OF CONVECTION CONTINUES TO WORK THRU THE NRN TAFS. INTENSITY
TREND IS DOWNWARD...BUT HAVE SOME TS MENTION IN THE NRN TAFS FOR
THE FIRST COUPLE OF HOURS OF THE TAF.

H5 S/W SWINGS UP THE OH VALLEY TODAY ALONG WITH A CDFNT. ALREADY
SEEING ADDITIONAL TS ACTIVITY OUT OF IN/IL IN ASSOCIATION WITH
THIS. MODELS BRING THIS ACTIVITY ACROSS THE TAFS DURING THE
MORNING HOURS. IT THEN LOOKS LIKE THIS CONVECTION MIGHT BECOME A
LITTLE MORE ISOLATED DURING THE AFTN HOURS.

CDFNT THEN PUSHES IN INTO THE TAFS AFT 06Z. EXPECT MORE TS WITH
THIS FEATURE...BUT ONLY HAVE VCTS FOR THIS ATTM. WILL PROBABLY
ADD A TEMPO WITH THE NEXT PACKAGE.

.OUTLOOK...THUNDERSTORMS ARE POSSIBLE INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...KURZ
AVIATION...SITES
Hazardous weather outlook, Aug 9, 5:09 AM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
509 AM EDT THU AUG 9 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-100915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
509 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WEST OF THE REGION WILL CONTINUE TO MOVE THROUGH THE
OHIO VALLEY THIS MORNING. EAST OF THE FRONTAL BOUNDARY AND THESE
STORMS...THE ATMOSPHERE WILL DESTABILIZE THIS AFTERNOON AND COULD
SUPPORT STRONGER THUNDERSTORMS. THE MORE WIDESPREAD ACTIVITY WILL
OCCUR THIS EVENING AS LOW PRESSURE RIDES ALONG THE BOUNDARY AND
INTERACTS WITH AN UPPER LEVEL LOW. THE PRIMARY THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY.

In the hours before

Local storm report, Aug 9, 12:58 AM EDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1258 AM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     HAIL             LEBANON                 39.43N 84.21W
08/09/2012  U0.75 INCH       WARREN             OH   PUBLIC

&&
Local storm report, Aug 9, 1:08 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
108 AM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND DMG     4 S WAYNESVILLE         39.47N 84.10W
08/09/2012                   WARREN             OH   PUBLIC

            SEVERAL TREES DOWN NEAR OREGONIA.

&&
Local storm report, Aug 9, 1:13 AM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 AM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 AM     HAIL             1 ENE WAYNESVILLE       39.54N 84.07W
08/09/2012  E0.88 INCH       WARREN             OH   PUBLIC

1256 AM     HAIL             5 ENE SPRINGBORO        39.60N 84.16W
08/09/2012  M0.88 INCH       MONTGOMERY         OH   PUBLIC

0100 AM     HAIL             BELLBROOK               39.64N 84.09W
08/09/2012  M0.75 INCH       GREENE             OH   TRAINED SPOTTER

&&

JOHNF
Special weather statement, Aug 9, 1:23 AM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 AM EDT THU AUG 9 2012

OHZ053-054-062-063-090600-
CLARK OH-FAYETTE OH-GREENE OH-MADISON OH-
123 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MADISON...GREENE...
NORTHWESTERN FAYETTE AND CLARK COUNTIES THROUGH 200 AM EDT...

AT 120 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILBERFORCE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS MAY
OCCUR WELL AHEAD OF ANY RAIN.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CEDARVILLE...
JAMESTOWN...SPRINGFIELD AND SOUTH CHARLESTON.

ALSO...SNYDERVILLE...JOHN BRYAN STATE PARK...HUSTEAD...CLIFTON...
SPRINGFIELD MUNICIPAL AIRPORT...BELL CENTER...PITCHIN AND SELMA ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4000 8373 3975 8342 3960 8384 3983 8407
Special weather statement, Aug 9, 1:57 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
157 AM EDT THU AUG 9 2012

OHZ045-053>055-064-090630-
CLARK OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-UNION OH-
157 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION...
NORTHWESTERN PICKAWAY...MADISON...WESTERN FRANKLIN AND NORTHEASTERN
CLARK COUNTIES THROUGH 230 AM EDT...

AT 154 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRIGHTON...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. THE WIND GUSTS MAY
OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...CHOCTAW
LAKE...JEFFERSON...LAKE DARBY...UPPER ARLINGTON...PLAIN CITY...
HILLIARD...GROVE CITY AND DUBLIN.

ALSO...MADISON LAKE...LAFAYETTE...PLUMWOOD...ROSEDALE...BIG PLAIN...
LILLY CHAPEL...CHUCKERY AND HARRISBURG ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3982 8289 3975 8342 3996 8368 4001 8358
      4001 8352 4005 8351 4023 8320 4018 8317
      4014 8317 4014 8314
Special weather statement, Aug 9, 6:05 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 AM EDT THU AUG 9 2012

INZ058-059-066-091030-
UNION IN-FRANKLIN IN-FAYETTE IN-
605 AM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE...NORTHERN
FRANKLIN AND SOUTHWESTERN UNION COUNTIES THROUGH 630 AM EDT...

AT 606 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUENA
VISTA...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
FRANKLIN...SOUTHERN FAYETTE AND SOUTHWESTERN UNION COUNTIES...
INCLUDING HAMBURG...BUENA VISTA...ANDERSONVILLE...PEPPERTOWN...
LAUREL...COLUMBIA...METAMORA...ALPINE...DUNLAPSVILLE...MOUNDS STATE
RECREATION AREA...BLOOMING GROVE AND NULLTOWN.

LAT...LON 3967 8503 3946 8492 3935 8530 3956 8531

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 11:28 PM EDTSpecial Weather StatementILNButler32 min
Aug 9, 12:11 AM EDTSpecial Weather StatementILNWarren34 min
Aug 9, 12:41 AM EDTSpecial Weather StatementILNMontgomery34 min
Aug 9, 12:49 AM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren26 min
Aug 9, 1:23 AM EDTSpecial Weather StatementILNClark, Greene37 min
Aug 9, 1:57 AM EDTSpecial Weather StatementILNFranklin, Madison33 min
Aug 9, 6:49 AM EDTSpecial Weather StatementILNButler, Preble26 min
Aug 9, 8:35 AM EDTSpecial Weather StatementILNFranklin25 min
Aug 9, 3:47 PM EDTSpecial Weather StatementILNClermont43 min
Aug 9, 3:56 PM EDTSpecial Weather StatementILNLicking34 min
Aug 9, 4:29 PM EDTSpecial Weather StatementILNLicking46 min
Aug 9, 4:41 PM EDTSpecial Weather StatementILNClermont34 min
Aug 9, 4:46 PM EDTAreal Flood AdvisoryILNLicking2 hr
Aug 9, 4:57 PM EDTSevere Thunderstorm WarningILNBrown, Clermont48 min
Aug 9, 5:12 PM EDTSpecial Weather StatementILNFairfield48 min
Aug 9, 5:14 PM EDTSpecial Weather StatementILNClinton46 min
Aug 9, 5:29 PM EDTSpecial Weather StatementILNClinton46 min
Aug 9, 5:41 PM EDTSevere Thunderstorm WarningILNBrown, Clermont33 min
Aug 9, 5:47 PM EDTSpecial Weather StatementILNFairfield43 min
Aug 9, 5:49 PM EDTSevere Thunderstorm WarningILNClinton, Fayette41 min
Aug 9, 5:59 PM EDTAreal Flood AdvisoryILNBrown, Clermont2 hr
Aug 9, 6:09 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway2 hr
Aug 9, 6:10 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike, Scioto50 min
Aug 9, 6:22 PM EDTSpecial Weather StatementILNHocking38 min
Aug 9, 6:27 PM EDTSpecial Weather StatementILNFayette, Pickaway63 min
Aug 9, 6:35 PM EDTSpecial Weather StatementILNRoss40 min
Aug 9, 6:52 PM EDTSevere Thunderstorm WarningILNHocking38 min
Aug 9, 7:14 PM EDTSpecial Weather StatementILNPike, Ross46 min
Aug 9, 7:18 PM EDTSpecial Weather StatementILNFranklin42 min
Aug 9, 7:20 PM EDTSpecial Weather StatementILNButler25 min
Aug 9, 7:23 PM EDTSevere Thunderstorm WarningILNButler, Preble37 min
Aug 9, 7:58 PM EDTSevere Thunderstorm WarningILNDarke, Preble47 min
Aug 9, 3:55 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton50 min
Aug 9, 4:22 PM EDTSevere Thunderstorm WarningILNCampbell, Kenton, Pendleton38 min
Aug 9, 4:24 PM EDTAreal Flood AdvisoryILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more2 hr
Aug 9, 4:55 PM EDTFlash Flood WarningILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more81 min
Aug 8, 9:57 PM EDTSpecial Weather StatementILNFranklin48 min
Aug 8, 10:38 PM EDTSevere Thunderstorm WarningILNFayette, Franklin25 min
Aug 8, 10:40 PM EDTSpecial Weather StatementILNDearborn35 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.